Zygmund Type Mean Lipschitz Spaces on the Unit Ball of ℂn

Ern Gun Kwon, Hong Rae Cho, Hyung Woon Koo

Research output: Contribution to journalArticle

Abstract

On the unit ball of ℂn, the space of those holomorphic functions satisfying mean Lipschitz condition (Formula presented) is characterized by integral growth conditions of the tangential derivatives as well as the radial derivatives, where ωp*(t, f) denotes the double difference Lp modulus of continuity defined in terms of the unitary transformations of ℂn.

Original languageEnglish
Pages (from-to)543-553
Number of pages11
JournalPotential Analysis
Volume41
Issue number2
DOIs
Publication statusPublished - 2014 Jan 1

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Zygmund Type Mean Lipschitz Spaces on the Unit Ball of ℂ<sup>n</sup>'. Together they form a unique fingerprint.

  • Cite this